Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the prolongation of solutions for quasilinear differential equations

Takao Kobayashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 60, Number 2 (1984), 60-62.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515220

Digital Object Identifier
doi:10.3792/pjaa.60.60

Mathematical Reviews number (MathSciNet)
MR750279

Zentralblatt MATH identifier
0563.35019

Subjects
Primary: 35G20: Nonlinear higher-order equations
Secondary: 32H99: None of the above, but in this section

Citation

Kobayashi, Takao. On the prolongation of solutions for quasilinear differential equations. Proc. Japan Acad. Ser. A Math. Sci. 60 (1984), no. 2, 60--62. doi:10.3792/pjaa.60.60. https://projecteuclid.org/euclid.pja/1195515220


Export citation

References

  • [1] T. Ishii: Construction of solutions with singularities for semilinear equations (in preparation).
  • [2] T. Kobayashi: Propagation of singularities for a first order semi-linear system in 0+1 (preprint).
  • [3] Y. Tsuno: On the prolongation of local holomorphic solutions of nonlinear partial differential equations. J. Math. Soc. Japan, 27, 454-466 (1975).
  • [4] M. Zerner: Domaines d'holomorphie des f onctions verifiant une equation aux derivees partielles. C. R. Acad. Sc. Paris, 272, 1646-1648 (1971).